BROWSE

Related Scientist

CGP's photo.

CGP
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

New Sasaki–Einstein 5-manifolds

Cited 0 time in webofscience Cited 0 time in scopus
108 Viewed 0 Downloaded
Title
New Sasaki–Einstein 5-manifolds
Author(s)
Dasol Jeong; Kim, In-Kyun; Jihun Park; Won, Joonyeong
Publication Date
2023-03
Journal
Journal of the London Mathematical Society, v.107, no.3, pp.821 - 842
Publisher
John Wiley and Sons Ltd
Abstract
© 2022 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.By estimating the (Formula presented.) -invariants of certain log del Pezzo surfaces, we prove that closed simply connected 5-manifolds (Formula presented.) allow Sasaki-Einstein structures, where (Formula presented.) is the closed simply connected 5-manifold with (Formula presented.), (Formula presented.) is the (Formula presented.) -fold connected sum of (Formula presented.), and (Formula presented.) is the twofold connected sum of (Formula presented.).
URI
https://pr.ibs.re.kr/handle/8788114/13129
DOI
10.1112/jlms.12700
ISSN
0024-6107
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse